American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Mark Williams. On extending solutions to wave equations across glancing boundaries. Bull. Amer. Math. Soc. 15 (1986) 65-68. MR 838788.
Abstract, references, and article information   
View Article: PDF

[2] L. Nirenberg. Variational and topological methods in nonlinear problems. Bull. Amer. Math. Soc. 4 (1981) 267-302. MR 609039.
Abstract, references, and article information   
View Article: PDF

[3] Michael E. Taylor. Propagation, reflection, and diffraction of singularities of solutions to wave equations. Bull. Amer. Math. Soc. 84 (1978) 589-611. MR 489757.
Abstract, references, and article information   
View Article: PDF

[4] G. A. Kent. A maximum principle for optimal control problems with neutral functional differential systems. Bull. Amer. Math. Soc. 77 (1971) 565-570. MR 0280241.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1